Is it ok to cut the wafer to slowly reduce the dose. I was going to take 2 5mg wafers and cut on down an eight at a time, so approx. 0.6 mg dose reduction and hopefully avoid withdrawal symptoms. Os it there another way to reduce the does ? Thank you
Yes, there are other ways. Figure out WHY you are reducing and be truthful with yourself that you may want to seek out a real recovery program which includes the prescribing physician, who, by the way is the only one you should be asking this question and the only one who should be dictating any reduction in your meds. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2011 • 2 answers
Posted 21 Mar 2012 • 1 answer
Posted 6 Apr 2012 • 1 answer
Posted 3 Jun 2015 • 2 answers
Does anyone know if Saphris helps anxiety? I'm on 5mg per day and cut back my dose to half because I
Posted 1 Aug 2016 • 1 answer